# SDR CA120131014

- Difficulty date: January 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Tube
- Part number: 461331
- Condition: Cracked
- Location: Nlg Strut
- Part time: 16,863 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE. TO ADDRESS DYNAMIC SEAL LEAK, IT WAS FOUND THAT THE OUTSTOP TUBE OF THE MLG SHOCK STRUT ASSY WAS CRACKED.  OUTSTOP TUBE WAS REPLACED AND ACFT RETURNED TO SERVICE.  PART WAS SHIPPED TO MFG FOR FURTHER EVALUATION.  NOTE: RP3031 IS THE CORRECT REGISTRATION NR FOR THIS SDR, NOT RPC3033, THUS THIS SDR 201201.
